MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-33
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely increased creatinine result generated on the architect c16000 analyzer on a patient.Results provided: on (b)(6) 2022 sid (b)(4) (normal range: 0.6-1.3 mg/dl).Serum sample: sn# (b)(4) = 2.8 mg/dl, sn# (b)(4) = 2.8 mg/dl.Previous result for this patient = 0.9 mg/dl, (b)(6) labs (roche platform) = 0.9 mg/dl plasma sample drawn at same time = 0.9 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data analysis.Return testing was no completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket and trending review did not identify any trends.Device history review did not identify any nonconformances or deviations associated with the complaint list number.A review of the creatinine population result median by reagent lot chart shows field data results within expected ranges.Labeling was reviewed and adequately addresses the issue.Use error may have contributed to the customer¿s issue as the pre-analytical serum sample preparation must use the tube manufacturer's processing steps and the sample presented to the analyzer must meet the instructions for use conditions.Based on the investigation, no systemic issue or product deficiency was identified for creatinine reagent lot 02564un21.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14360445
Report Number3002809144-2022-00170
Device Sequence Number4865889
Product Code CGX
UDI-Device Identifier00380740161569
UDI-Public00380740161569
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2022
Device Model Number3L81-33
Device Catalogue Number03L81-33
Device Lot Number02564UN21
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601485.; ARC C16K PRC MOD, 03L77-01, C1601485.
Patient SexUnknown